# SDR SIMA20150215006

- Difficulty date: February 15, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 14521956001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER NUTPLATE HOLES HAVE CORROSION.  REMOVED CORROSION FROM SERVICE DOOR LOWER NUTPLATE HOLES IAW ERS-EM-52MR-289.
